LAST CHANCE to get 20% OFF ALL luxury fragrances. 14 – 17 December 2018 only, in-store and online!
19182

Panado

Paracetamol 500mg 16 Effervescent Tablets

Panado Paracetamol 500mg 16 Effervescent Tablets helps with the relief of mild pains caused by headaches, toothaches and pains associated with colds and flu. It's relief you can trust for the whole family.

R 3299
Quantity
Add to favourites
Clicks - click & collect
click & collect

Collect your order in-store R15 or FREE for orders over R150

Clicks - Standard delivery
Standard delivery

Door-to-door courier countrywide R50 or FREE for orders over R450


Description:
Panado Effervescent 16 Tablets

Detailed Description:
Headache. Pain. Toothache. Fever. Each effervescent tablet contains: Paracetamol 500 mg. Sugar free. Tartrazine free. Customer care: 0860 ADCOCK/232625. www.painrelief.co.za. www.adcock.com.

Pack size:
16 tablets

Quantity in pack:
16

Marketing description:
Panado®. Effervescent. For headache, pain and fever. Effervescent tablets. Paracetamol 500 mg. Contains paracetamol. Read package insert. 16 tablets. Adcock Ingram.

Brand:
Panado

Package type:
Box

See more See less

Usage instructions:
Dosage and directions for use: Adults: two tablets dissolved in at least half a glass of water up to 4 times daily as required children 6 to 12 years: see enclosed package insert.

See more See less

Information not available.

See more See less

Reviews

from 0 reviews Write a review

Related popular products

Cardiocare 100mg 30 Tablets
Disprin
Cardiocare 100mg 30 Tablets
R 5149
Extra Strength 500mg 16 Tablets
Disprin
Extra Strength 500mg 16 Tablets
R 2895
Headache Powders 12 Powders
Grand-Pa
Headache Powders 12 Powders
R 2595
5.0
Paracetamol 500mg 20 Capsules
Panado
Paracetamol 500mg 20 Capsules
R 3295
5.0
Paracetamol 500mg 24 Tablets
Panado
Paracetamol 500mg 24 Tablets
R1799
5.0
SAVE 20% on selected Panado products